# SDR DL76L081394

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 78,098 hours, 11,592 cycles
- Engine: Pwa PW4060
- Engine time: 61,255 hours, 9,709 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Nozzle
- Condition: Failed
- Location: Gearbox
- Part time: 61,255 hours, 9,709 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED INSPECTION OF MAIN GEARBOX OIL NOZZLES PER EA-51470869-12.  C/W EA 51-470869-12 FOUND CONTAMINATES IN BOTH NOZZLES.  REQUIRES ENG CHG.  REPLACED NR 1 ENG PER R/C TRANSMITTAL 23-.
